Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Efficient continued fraction approximations to elementary functions.

Author: Kurt Spielberg
Journal: Math. Comp. 15 (1961), 409-417
MSC: Primary 65.20
MathSciNet review: 0134842
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20

Additional Information

PII: S 0025-5718(1961)0134842-0
Article copyright: © Copyright 1961 American Mathematical Society